Acme PhysicansCare Extra Strength Non-Aspirin Pain Reliever, 200 mg, Acetaminophen, Pack of 2, 50 Pack/Box

Shop All:

Physicanscare

Acme PhysicansCare Extra Strength Non-Aspirin Pain Reliever, 200 mg, Acetaminophen, Pack of 2, 50 Pack/Box

$39.82

$53.09

Item #: 1098261

  • UPC: 073577900165

  • Allergens: Contains No Allergens

  • Grade Level: Not Specified

  • Selling Unit of Measure: Pack of 50

  • Brand Name: Physicanscare

  • Description: Acetaminophen Tablets

Additional Details